# SDR B4MR98007

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 92-12-03, FOUND STR 28L AT FS 950A HAS CORROSION AFT OF BEAM.  U/T THICKNESS CK .124 REMAINING AFTER CORROSION REMOVED.  REMOVED CORROSION IAW B727 SRM 51-10-1.  INSTALLED REPAIR STRAP WITH FILLER IAW B727 SB 727-53-179.  NON-ROUTINE TASK CARD NUMBER 14856.
